# SDR ASOA200900968

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,171 hours, 22,118 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WORKING APU DOOR POS UNKNOWN PER DML 478158-3
